Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pj739$$$

Really worried about IB!

I have been on accutane for about a month and a half now 40 mg 2x daily. I didn't really have too bad of acne when i started but it was definitely coming. I had been taking tetracycline for like 3 years prior and it was starting to not work. Anyway, after about a week or two on accutane my face was not only having an initial breakout, but the massive pustules were like drying up all over my entire face! I mean to the point where on my cheeks and around my jawline you couldn't even feel skill just like a dried up puss shield, yeah i know it is disgusting. I mean it's starting to clear up a little in some places but it bleeds alot and there is still so many more pimples coming out underneath my skin. Has anything like this ever happened to anyone? I mean is it just b/c the tetracycline suppressed it for so long? Thanks for any help.

Share this post


Link to post
Share on other sites

Hey, yeah this is pretty common. Talk to your derm about predisone with your accutane. It is a steriod, so it does have side effects, but I took it for a month and it make my skin feel SOO much better. Predisone helps with the swelling of your breakouts and, although you still will breakout, they won't be painful. I would recommend it, but that is just my experience. Ask your docter about it if you are interested. Hang in there! When you finally have clear skin you will be so grateful!

Share this post


Link to post
Share on other sites

yeah my derm did prescribe me to prednisone and it definitely helped with the swelling and it started to clear up a bit. It also didn't make it so irritable or itch as much. I just think its crazy how much there is actually to come out. I mean how much puss can one person have? How long has it taken any of yall that have experienced this to see it clear up? Also would you recommend actually peeling some of them off once they're "dead" or dried up? Thanks for the replies

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×